# SDR DLM88100597

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 50,014 hours, 37,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAY OVER FOUND EMERGENCY LIGHT IN SEATS INOP 13-24.  FOUND WIRE BROKEN AT SPLICE LOCATION AT SEAT 13 DE.  REPAIRED IAW CHAPTER 20.
